# SDR SWIA200515705

- Difficulty date: March 26, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 8,799 hours, 7,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED BY DOOR ASSIST PULLEY BRACKET, ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED REPAIR ANGLE SECTION AND SPLICE ANGLES IAW REO 601R-52-11-513 CRJ200 SRM 51-42-06 PG 1-15.
